Ask a doctor

Should I Stop Taking Accutane if It Hurts my Joints?

16, male, football player

Doctor Answers (1)

Accutane and joints

+2

You should consult your prescribing physician if you are having joint pain while on Accutane. Sometimes it's not the Accutane at all, but growth spurts, working out, etc. I put my patients on low doses of Accutane (20-40mg) because it lowers the side effects very much and people hardly notice anything except dry skin and lips. You might be able to lower your dosage but stay on the medication for longer. But you need to discuss it with your physician.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.